# SDR F3LA2012003020713

- Difficulty date: February 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N947FR
- Make and model: Airbus A319-111
- Aircraft serial: 2806
- Aircraft time: 20,242 hours, 9,901 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNIDENTIFIABLE ODOR NOTICED ON CLIMB OUT,  WENT AWAY DURING CLIMB OUT OF CLOUDS. CAME BACK AT CRUISE. ODOR WORSE UP FRONT (FWD GALLEY / COCKPIT). ODOR HAD A TASTE. NO SMOKE WAS NOTICED. ODOR COULD NOT BE DESCRIBED.  TSM 21-00-00-810-820A UNSATISFACTORY CABIN AIR QUALITY REFERS TO SIL 1-132 INSPECTION OF APU DE-ICING FLUID TABLE 4.  FOUND ODOR TO REOCCUR WHEN SELECTING APU BLEED WITH PACKS ON.  CLEANED APU INLET AND RAN PACKS REF AMM 21-61-00-710-001A.
